# SDR IPXA09557972

- Difficulty date: November 28, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N100526
- Condition: Dented
- Location: Bs 520 S16-17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED FRAME 520 RT AT FLOOR LEVEL STR 16R/17R.  FRAME REPAIR PER EO B757-5310-35815A.
